# SDR SIMA20231004002

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 18,712 hours, 12,443 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL AFTER TAKEOFF-C/A-PERFORMED TS PROCEDUES IAW ERJ 175 FIM 27-03-00 PERFORMED FLIGHT CONTROL RTS TEST IAW AMM 27-00-00 OPS CHECK GOOD NO MESSAGES NOTED AT THIS TIME.
